MathSciNet Relay Station
MathSciNet bibliographic data
MR354537 (50 #7015) 10A40 (05A10)
Alexanderson, G. L.; Klosinski, L. F. A Fibonacci analogue of Gaussian binomial coefficients. Fibonacci Quart. 12 (1974), 129–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement